# SDR IXX2008F00059

- Difficulty date: June 14, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING OUTBOARD AILERON UPPER SKIN IMPROPER REPAIRS AT STATION XA 630.000-724.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR, REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  PERFORMED BALANCE, FOUND WITHIN LIMITS MOMENT = 3326.3 IN-LB.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION XW 546.000-XA 724.000 IAW DC8 SRM 57-8-1 FIGURE 4 ITEM "F" AND "G", DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DOUGLAS DRAWING 5763133, DC8 SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DC8 SRM 51-1-8B, IAW DC8 SRM 51-4-3 PAGES 1-6, DC8 SRM 51-1-11, AND SRM 51-1-21.  (S)
